MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the surgeon implanted the intraocular lens (iol) into the eye, he found that the haptic of the iol separated from the optical surface of the lens on its own.Reportedly, immediately after the occurrence, the iol was removed and replaced with a new lens.No further information available.
 
Additional Manufacturer Narrative
Section e1: establishment name: (b)(6).Product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20323060
Report Number3012236936-2024-000256
Device Sequence Number8183700
Product Code HQL
UDI-Device Identifier05050474529052
UDI-Public(01)05050474529052(17)281019
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale